# SDR SWAA2018020519513

- Difficulty date: January 31, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVER WING EMERGENCY EXIT LIGHT BULB INOP.  RELAMPED LIGHT PER MM & WDM.
